ITEM METADATA RECORD
Title: Unrestricted second-order tensor virial equations for linear oscillations of magnetic configurations
Authors: Goossens, Marcel # ×
Issue Date: 1979
Publisher: D. Reidel
Series Title: Astrophysics and space science vol:60 pages:401-421
ISSN: 0004-640X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.